MAUDE Adverse Event Report: ARTHREX, INC. 3.9MM BC ACHILLES PARS/ AMSS CC; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.9MM BC ACHILLES PARS/ AMSS CC; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.9MM BC ACHILLES PARS/ AMSS CC
Medical Device Problem Codes Positioning Failure (1158); Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/27/2025, a sales representative reported via email that the end of the driver from an ar-9929bc-cp 3.9 mm biocomposite achilles pars/amss cc twisted and broke off inside the patient, with the screw still attached.The case was completed, and the broken piece was retrieved from the patient.This was discovered during a pars procedure on (b)(6) 2025.Additional information received on 9/3/2025: the issue occurred toward the end of the case during the first attempt at inserting a swivelock anchor.The implant failed to deploy.All detached fragments were accounted for and retrieved from the patient.To complete the procedure, a second kit was opened, and the ar-9929bc-cp swivelock was used.The surgery was delayed by approximately 5¿10 minutes, but no additional anesthesia was administered.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed based on the photographic evidence of a broken (b)(4) swivelock anchor, batch 15448295.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to misuse due to mechanical overstress of the driver during anchor insertion, such as misalignment, improper trajectory, or the application of excessive torque while attempting to deploy the swivelock anchor.

Brand Name
3.9MM BC ACHILLES PARS/ AMSS CC
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23084445
Report Number1220246-2025-03916
Device Sequence Number13191656
Product Code HWC
UDI-Device Identifier00888867389564
UDI-Public(01)00888867389564(11)250609(17)290228(10)15448295
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.9MM BC ACHILLES PARS/ AMSS CC
Device Catalogue NumberAR-9929BC-CP
Device Lot Number15448295
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown